# SDR VTZA200500081

- Difficulty date: May 15, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N660BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7519
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Deployed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR DRIVEN GENERATOR DEPLOYED IMMEDIATELY AFTER TAKEOFF.
